BibTeX record: journals/dmgt/Vacek08

download as .bib file

@article{DBLP:journals/dmgt/Vacek08,
  author    = {Ondrej Vacek},
  title     = {On critical and cocritical radius edge-invariant graphs.},
  journal   = {Discussiones Mathematicae Graph Theory},
  year      = {2008},
  volume    = {28},
  number    = {3},
  pages     = {393--418},
  url       = {http://dx.doi.org/10.7151/dmgt.1415},
  doi       = {10.7151/dmgt.1415},
  timestamp = {Wed, 03 Sep 2014 04:29:18 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dmgt/Vacek08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}